Some strange artifacts appearing while drawing on tablet.

Discuss features and report problems with BlackInk
ufo
 
Posts: 2
Joined: 21 May 2020, 15:22

Some strange artifacts appearing while drawing on tablet.

Postby ufo » 21 May 2020, 15:46

[/size]Hello everyone , I have a really strange artifacts appearing in my art space (screenshot will be attached).
Help me plz :alarm:
I've noticed it a week ago and thought that it will disappear after reinstalling but it didn't. :x
So now I now simply dont know what to do.
Now Im gonna tell you more about my problem so you can help me. :love:
a) It only happens when I use drawing tablet. When I use mouse to draw , everything works fine as it suppose to work.
b) This artifacts , as I call them , appear only in the upper left corner (you can see it in the screenshot).
c) This artifacts always appear on the square of the workspace.
d) They are always perpendicular to the lines that I draw.
HELP PLZ! :help:
Attachments
1213.JPG
1213.JPG (192.69 KiB) Viewed 1305 times
1212.JPG
1212.JPG (167.55 KiB) Viewed 1305 times

User avatar
u2bleank
 
Posts: 1144
Joined: 11 Jun 2012, 10:41

Re: Some strange artifacts appearing while drawing on tablet

Postby u2bleank » 21 May 2020, 17:35

hi,

Do you have access to the beta ?
I think that I found something about this problem, I will soon update the beta to test if the fix works..
:sad:

ufo
 
Posts: 2
Joined: 21 May 2020, 15:22

Re: Some strange artifacts appearing while drawing on tablet

Postby ufo » 22 May 2020, 15:01

hi,

I dont have access to beta.
Great to hear that you found something about this problem but how will I check if your fix works ? :reyes: :?


Return to Technical support

cron